Relaxed Sum-of-Squares Based Stabilization Conditions for Polynomial Fuzzy-Model-Based Control Systems

Full text for this resource is not available from the Research Repository.

Zhao, Y, He, Y, Feng, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Du, X (2019) Relaxed Sum-of-Squares Based Stabilization Conditions for Polynomial Fuzzy-Model-Based Control Systems. IEEE Transactions on Fuzzy Systems, 27 (9). pp. 1767-1778. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39500
DOI https://doi.org/10.1109/TFUZZ.2018.2889019
Official URL https://ieeexplore.ieee.org/document/8584086
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords sum-of-squares; SOS; polynomial Lyapunov function; PLF; stability analysis; simulation; polynomial fuzzy model; polynomial fuzzy controller; elementary system augmentation
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login